Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Jan 4, 2020, 3:18 PM CST. It took effect at Jan 5, 2020, 10:00 AM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2020, 3:18 PM CST (21:18 UTC)
- In effect from
- Jan 5, 2020, 10:00 AM CST
- Expired
- Jan 6, 2020, 2:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
525 WHUS73 KGRB 042118 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 318 PM CST Sat Jan 4 2020 LMZ522-542-543-050530- /O.UPG.KGRB.GL.A.0001.200105T1800Z-200106T1000Z/ /O.NEW.KGRB.GL.W.0001.200105T1600Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 318 PM CST Sat Jan 4 2020 ...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 2 AM CST MONDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Lake Michigan from Two Rivers to Sheboygan WI. * WHEN...From 10 AM Sunday to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-050530- /O.UPG.KGRB.GL.A.0001.200105T1800Z-200106T1000Z/ /O.NEW.KGRB.SC.Y.0002.200105T1600Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 318 PM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 9 AM CST MONDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to around 30 kt expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 AM Sunday to 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
7 follow-up statements
049 WHUS73 KGRB 042212 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 412 PM CST Sat Jan 4 2020 LMZ522-542-543-050615- /O.CON.KGRB.GL.W.0001.200105T1600Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 412 PM CST Sat Jan 4 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO 2 AM CST MONDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 35 kt expected. Waves building to 2 to 4 ft on Lake Michigan Sunday morning. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Lake Michigan from Two Rivers to Sheboygan WI. * WHEN...From 10 AM Sunday to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-050615- /O.CON.KGRB.SC.Y.0002.200105T1600Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 412 PM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 9 AM CST MONDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to around 30 kt expected. Waves building to 3 to 5 ft by Sunday afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 AM Sunday to 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
327 WHUS73 KGRB 050323 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 923 PM CST Sat Jan 4 2020 LMZ522-542-543-051130- /O.CON.KGRB.GL.W.0001.200105T1600Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 923 PM CST Sat Jan 4 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO 2 AM CST MONDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to 35 kt expected. Waves building to 2 to 4 ft on Lake Michigan Sunday morning. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Lake Michigan from Two Rivers to Sheboygan WI. * WHEN...From 10 AM Sunday to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-051130- /O.CON.KGRB.SC.Y.0002.200105T1600Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 923 PM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 9 AM CST MONDAY... * WHAT...Southwest to west winds 15 to 25 kt with gusts up to around 30 kt expected. Waves building to 3 to 5 ft by Sunday afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 AM Sunday to 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
092 WHUS73 KGRB 051024 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 424 AM CST Sun Jan 5 2020 LMZ522-542-543-051830- /O.CON.KGRB.GL.W.0001.200105T1600Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 424 AM CST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM CST MONDAY... * WHAT...Southwest wind increasing to 30 kts and then veering west. Gale force gusts to 40 knots. Wave building to 3 to 5 ft on the lake, and 2 to 4 ft on the bay. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Sturgeon Bay to Sheboygan. * WHEN...From 10 AM this morning to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-051830- /O.CON.KGRB.SC.Y.0002.200105T1600Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 424 AM CST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 AM CST MONDAY... * WHAT...Southwest wind increasing to 15 to 25 kts and then veering west. Wave building to 4 to 7 ft on the lake, and 3 to 5 ft on the bay. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 AM this morning to 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
861 WHUS73 KGRB 051552 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 952 AM CST Sun Jan 5 2020 LMZ522-542-543-060000- /O.CON.KGRB.GL.W.0001.200105T1600Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 952 AM CST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST MONDAY... * WHAT...South wind to 30 kts and then veering west during the afternoon. Gale force gusts to 40 knots. Wave building to 3 to 5 ft. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Sturgeon Bay to Sheboygan. * WHEN...Until to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A small craft advisory will likely be needed once the gale warning expires. Ice shoves are possible on the Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-060000- /O.CON.KGRB.SC.Y.0002.200105T1600Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 952 AM CST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...South wind 15 to 25 kts, veering west during the afternoon. Wave building to 4 to 7 ft on the lake, and 3 to 5 ft on the bay. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Ice shoves are possible on the Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
764 WHUS73 KGRB 052148 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 348 PM CST Sun Jan 5 2020 LMZ522-542-543-060600- /O.CON.KGRB.GL.W.0001.000000T0000Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 348 PM CST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST MONDAY... * WHAT...West wind to 30 kts. Gale force gusts to 40 knots. Waves 1 to 3 ft on the bay and 3 to 5 ft subsiding to 2 to 4 ft after midnight on Lake Michigan. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Sturgeon Bay to Sheboygan. * WHEN...Until to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A small craft advisory will likely be needed once the gale warning expires. Ice shoves are possible on the Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-060600- /O.CON.KGRB.SC.Y.0002.000000T0000Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 348 PM CST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...West wind to 30 kts. A few gusts to 35 kts possible. Waves 2 to 4 ft on the bay and 3 to 6 ft subsiding to 2 to 4 ft after midnight on Lake Michigan. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Ice shoves are possible on the Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
875 WHUS73 KGRB 060328 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 928 PM CST Sun Jan 5 2020 LMZ522-542-543-060800- /O.CON.KGRB.GL.W.0001.000000T0000Z-200106T0800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 928 PM CST Sun Jan 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST MONDAY... * WHAT...West wind to 30 kts. Gale force gusts to 40 knots. Waves 1 to 3 ft on the bay and 3 to 5 ft subsiding to 2 to 4 ft after midnight on Lake Michigan. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Sturgeon Bay to Sheboygan. * WHEN...Until to 2 AM CST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A small craft advisory will likely be needed once the gale warning expires. Ice shoves are possible on the Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-541-061130- /O.CON.KGRB.SC.Y.0002.000000T0000Z-200106T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 928 PM CST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...West wind to 30 kts. A few gusts to 35 kts possible. Waves 2 to 4 ft on the bay and 3 to 5 ft subsiding to 2 to 4 ft after midnight on Lake Michigan. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Ice shoves are possible on the Bay of Green Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
234 WHUS73 KGRB 060753 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 153 AM CST Mon Jan 6 2020 LMZ522-542-543-061600- /O.EXP.KGRB.GL.W.0001.000000T0000Z-200106T0800Z/ /O.EXB.KGRB.SC.Y.0002.200106T0800Z-200106T1800Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 153 AM CST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING WILL EXPIRE AT 2 AM CST EARLY THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Lake Michigan from Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-541-061600- /O.EXT.KGRB.SC.Y.0002.000000T0000Z-200106T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 153 AM CST Mon Jan 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 4, 2:38 PM CST, 40 minutes earlier.
Area forecast discussion, Jan 4, 2:38 PM CST, 40 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 238 PM CST Sat Jan 4 2020 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 233 PM CST Sat Jan 4 2020 Mostly cloudy skies prevailed across the region this afternoon. Temperatures were in the middle to upper 20s. For tonight, expecting low temperatures to occur this evening due to the breaks in the clouds, then temperatures should remain steady or slowly rise overnight. The latest model trends indicated the snow will be a little slow to arrive, mainly after 12z across the northwoods. The snow should overspread the remainder of the region fairly quickly Sunday morning due to strong 850mb warm advection. Steep mid level lapse rates of 6.5 to 7 C/KM noted on the models, thus the snow could fall moderately for a short period of time. The models also indicated the mid level moisture gets scoured out later Sunday morning into Sunday afternoon. The precipitation is expected to end as freezing drizzle or drizzle. Strong gusty winds with gusts to around 40 mph are possible Sunday afternoon into Sunday evening. The strong winds are expected to produce ice shoves along the western shoreline of Door County and the eastern shoreline of Lake Winnebago. Clouds will be on the decrease Sunday night with lows in the teens north to the middle 20s across the Fox Valley and lakeshore. Skies will start out sunny on Monday with clouds on the increase later in the day. High temperatures are expected to be in the upper 20s to middle 30s, which is some 5 to 10 degrees above normal. .LONG TERM...Sunday Night Through Saturday Issued at 233 PM CST Sat Jan 4 2020 Generally quiet weather expected through much of the short-term portion of the forecast. The exception will be Monday night into Tuesday as a quick-moving system passes through the area. A change in the pattern will likely begin toward the end of the extended forecast. Sunday night through Monday: A shortwave is expected to pass just north of the CWA, largely across Upper Michigan Sunday night. As this happens, there could be some light freezing drizzle or light snow mix across north-central locations. The rest of the area will likely see little in the way of precipitation. Winds will diminish a bit, from 30 to 35 mph early in the evening to around 20 to 25 mph overnight. Late Sunday night into Monday, a brief break in the precipitation and possibly cloud cover, will occur as drier air pushes into the area. Overnight lows will be in the teens north- central to the 20s across much of the rest of the area. High temperatures are expected to be in the upper 20s to the low and mid 30s. Monday night through Tuesday: Another quick-moving clipper system is expected to move from northern MN/western Ontario Monday evening to eastern Upper Michigan by Tuesday morning. The forcing associated with this feature along with steadily increasing moisture, will lead to widespread light snow across much of the area. Models are only painting out around a few hundreths of an inch of QPF. This would lead to around an inch of snow with the lowest totals expected across central into east-central WI. Currently the most likely timing of the snow would be between 09Z/07 and 15Z/07, which could be more impactful as this would be during the Tuesday morning commute. Otherwise, overnight lows are expected to be in the teens and 20s with daytime highs warming into the 20s and 30s. Rest of the extended: Another low pressure system is expected to approach and move through the area Thursday afternoon into Friday morning. This system looks to be a bit warmer, which would lead to a snow across central and north-central WI and a wintry mix of rain, freezing rain and snow across east-central and far northeast WI. There are differences among the models in the exact placement of the low along with the thermal profiles, which will need to be ironed out over the next day or two. Models are painting out around a tenth to two tenths of an inch of QPF, so will definitely need to keep an eye on it. A more active pattern is expected to set up toward the end of next weekend. && .AVIATION...for 18Z TAF Issuance Issued at 1124 AM CST Sat Jan 4 2020 MVFR CIGS expected across much of the region this afternoon into Sunday afternoon. The only exception will be across portions of northeast Wisconsin where VFR conditions will occur for a period of time. Snow should arrive after 12z across north-central Wisconsin and quickly spread across northeast Wisconsin during the mid to late morning. The snow should taper off or end from west to east during the late morning or early afternoon. The precipitation could also end as drizzle or freezing drizzle depending on the air temperature. CIGS should improve Sunday afternoon. On Sunday afternoon into Sunday evening, gusty west winds of 30 to 35 knots with locally higher gusts are expected. && .MARINE... Issued at 233 PM CST Sat Jan 4 2020 A gale warning has been issued for areas south of an Oconto to Sturgeon Bay line Sunday afternoon into Sunday night for west gale force gusts around 35 knots. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Eckberg AVIATION.......Eckberg MARINE.........Cooley
Hazardous weather outlook, Jan 4, 2:16 PM CST, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 216 PM CST Sat Jan 4 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 216 PM CST Sat Jan 4 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Hazardous travel conditions are possible at times Sunday due to light snow and gusty winds. The highest snow totals of 1 to 2 inches are expected to occur over northeast Wisconsin near the Michigan border, with less than an inch expected elsewhere. A light glaze is also possible as the snow may end as freezing drizzle. The gusty winds will produce some patchy blowing snow during the afternoon and evening, and could make driving high profile vehicles difficult. Gusty west winds may also produce ice shoves along the western shore of Door County and along the eastern shore of Lake Winnebago Sunday into Sunday night. There is also a chance of light snow on Tuesday and a wintry mix Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Snowfall amounts or any reports of ice shoves on the Lake Winnebago or the Bay of Green Bay would be most appreciated. LMZ521-522-541>543-052030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 216 PM CST Sat Jan 4 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Gale warning is in effect Sunday afternoon into Sunday night south of a Sturgeon Bay to Oconto line as west winds are expected to gust to around 35 knots. Eckberg/Cooley
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:18 PM CST | Small Craft Advisory | GRB | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.